×

Found 1,576 Documents (Results 1–100)

100
MathJax

On improved bounds and conditions for the convergence of Markov chains. (English. Russian original) Zbl 1487.60130

Izv. Math. 86, No. 1, 92-125 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 98-133 (2022).
MSC:  60J05 60J10 37A25
PDF BibTeX XML Cite
Full Text: DOI

Complex networks: structure and functionality. (English) Zbl 1486.05289

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 137-155 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Markov chains through semigroup graph expansions (a survey). (English) Zbl 07450048

Romeo, P. G. (ed.) et al., Semigroups, categories, and partial algebras. ICSAA 2019. Proceedings of the conference, Kochi, India, December 9–12, 2019. Singapore: Springer. Springer Proc. Math. Stat. 345, 141-159 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software